My 10 year old 74lb daughter was diagnosed with Severe ADHD at 4... Started treating right before she turned 5. She has been on Concerta since she was 5. Started at 18 mg and ever so often had to increase. She's been on 54 mg a day for at least the past 3 years or so. Well lately we noticed It's not working as well as it once was. She also takes Focalin 10 mg in the afternoon when needed. The concerta is wearing off in 5-6 hrs and when she takes the focalin in the pm u can't even tell she's taken anything. We went back last week to see her psychiatrist again. Haven't seen her in almost 2 years. She decided to stop concerta and focalin and start her on Adderall XR 30 mg once daily. Psych only consults, she doesn't treat so we saw her pcp yesterday am to get rx for adderall. Took it about 930 yesterday am and she was super emotional and upset all day. Cried over literally every little thing. Then as day progressed she complained of a slight headache. I gave her a 200 mg ibuprofen. She started saying her stomach hurt and she didn't feel good. Was up and down all night last night and didn't sleep very well.. Got her up this am had breakfast. Went to school. Told her call me IF she needed me or felt too bad etc.. No calls. Picked her up at carpool line at 305 and same thing. Stomach hurts don't feel good. She looks pale and sweaty. Has been sleeping on the couch for an hour and a half... This kid has NEVER taken naps a day in her life so I kNOw she isn't feeling well. She looks so sad and depressed and is still very emotional and kinda whiney and edgy. Way more than normal. She also has some type of mood disorder as well. We are in middle of figuring it out but psych wants to try to control ADHD first and go from there. She said IF I'm lucky its just depression and or anxiety but there is a strong possibility she may be bipolar like her untreated unmedicated father is. But all the mood stuff last 2 days is significantly amped up from her normal mood and behavior and emotional issues. I'm wondering if all that is going on is A)side effects from adderall B)possible withdrawal symptoms or detoxing from concerta since she's Moody and head & stomach hurt and is pale and clammy and just doesn't feel good (in the past I was dependant on opioids so I know all to well how withdrawal can feel) or C)emotional and mood issues worsening from ADHD not being under proper control. I know to expect some side effects with medication changes. We've been there. Done that. And I will call both drs in am if all this persists. Just wondering what some of you think. Thanks in advance!!